MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 38275
Medical Device Problem Codes Entrapment of Device (1212); Material Puncture/Hole (1504); Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/09/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that difficulty in catheter removal and a hole in catheter occurred.The target lesion was located in a moderately tortuous hypogastric artery.An imager ii angiographic catheter was selected for use.During procedure, catheter would not release from the interlock 35 coil pack after deployment.The procedure was completed with original device.The devices were removed by using a buddy wire and an another diagnostic catheter to hold the coil pack in place.No additional intervention was required for device removal.Upon final removal, it was noted that there was a large hole in the bern of the imager ii angiographic catheter.No patient complications were reported.
 
Additional Manufacturer Narrative
Adverse event/product problem, outcomes attrib to adv event, describe event or problem, and type of reportable event were corrected.
 
Event or Problem Description
It was reported that difficulty in catheter removal and a hole in catheter occurred.The target lesion was located in a moderately tortuous hypogastric artery.An imager ii angiographic catheter was selected for use.During procedure, catheter would not release from the interlock 35 coil pack after deployment.The procedure was completed with original device.The devices were removed by using a buddy wire and an another diagnostic catheter to hold the coil pack in place.No additional intervention was required for device removal.Upon final removal, it was noted that there was a large hole in the bern of the imager ii angiographic catheter.No patient complications were reported.It was corrected that additional device use of a buddy wire and additional diagnostic catheter were required to hold the coil pack in place in order to remove the imager catheter.

Brand Name
IMAGER II ANGIOGRAPHIC CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8267758
Report Number2134265-2019-00234
Device Sequence Number11292780
Product Code DQO
UDI-Device Identifier08714729404439
UDI-Public08714729404439
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K120893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2020
Device Model Number38275
Device Catalogue Number38275
Device Lot Number0000135444
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/09/2019
Supplement Date Received by Manufacturer01/09/2019
Initial Report FDA Received Date01/22/2019
Supplement Report FDA Received Date01/24/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;